# SDR DHL2007746503

- Difficulty date: August 21, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK RT INBD FORE FLAP L/E WBL 124 IS CHAFED ON REPAIR AND ADJACENT SKIN.  REMOVED PREVIOUS REPAIR AT RT INBD FORE FLAP L/E WBL 124 IAW B727 SRM 51-30-2.  FABRICATED NEW REPAIR MATERIAL USED 7075-T6 .050 PO NR 9005314 DIM 4" BY 4" IAW B727 SRM 57-50-2 FIG3 AND 57-50-4 FIG1.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED NEW REPAIR IAW B727 SRM 51-30-2.
